MathSciNet Relay Station
MathSciNet bibliographic data
MR642339 (84f:22016) 22E15
Djoković, Dragomir Ž. Closures of conjugacy classes in classical real linear Lie groups. II. Trans. Amer. Math. Soc. 270 (1982), no. 1, 217–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement